# SDR R61A202101150053

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 32,891 hours, 25,685 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R EMERGENCY/PARKING BRAKE PRESSURE SWITCHES 1 AND 2.  OPERATIONS CHECK GOOD.
